# SDR ASAA2023010441407

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,903 hours, 10,299 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid Valve
- Part number: 3205482
- Part serial: 2760
- Condition: Inoperative
- Location: #2 Engine
- Part time: 17,468 hours, 5,205 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. GROUND WING ANTI ICE SOLENOID VALVE INOP. GROUNDED - YES. REPLACED #2 ENG. GROUND WING THERMAL ANTI ICE SOLENOID VALVE. LEAK/OPS CHECK OK. REF. B737-900 AMM 30-11-12-400-801.
